# SDR AWXA200200186

- Difficulty date: March 2, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,973 hours, 48,169 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 23013
- Part serial: 4256
- Condition: Failed
- Location: E/E Bay
- Part time: 53,987 hours, 432,965 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBOUT ELEC ODOR 7000 FT, NO SMOKE. TURNED BACK.  PWR REDUCED, ODOR SUBSIDED.  MX ENTERED COCKPIT, SMELL SIMILAR TO BURNT RESISTOR.  ALL C/B PNL LT & RT LOAD CNTL CENTER INSP FOR DAMAGE/ELEC ODOR, NONE FOUND.  CIRCUIT CARDS IN P6 PNL INSP, M560 FOUND W/ OVERHEATED CAPACITOR FOR BATT CHARGER CIRCUIT.  REPLACED CAPACITOR.  RAN ENGS AT T/O PWR, OPERATING EQUIP FOR T/O, NO SMELL.  MAIN BATT & BATT CHARGER REPLACED.  MAIN BATT TESTED AT VENDOR, NO FAULT FOUND.  CHARGER FAILED AUTO MODE TEST W/ LOW VOLT OUTPUT, TRANSISTOR Q9 FOUND DEFECT ON COMPT ASSY MODE CNTL CIRCUIT & REPLACED.
